MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K272
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this pacemaker exhibited high, out-of-range pacing impedance on the right ventricular (rv) channel which caused a lead safety switch.Pacing inhibition of greater than two seconds was also noted.Boston scientific technical services (ts) discussed troubleshooting options.No adverse patient effects were reported.This device remains in service.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8268539
Report Number2124215-2019-00544
Device Sequence Number16716251
Product Code LWP
UDI-Device Identifier00802526516955
UDI-Public00802526516955
Combination Product (Y/N)N
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/26/2015
Device Model NumberK272
Device Catalogue NumberK272
Device Lot Number100539
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR